# SDR SWAA032307

- Difficulty date: October 20, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 56,809 hours, 50,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: P2070001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT BASE ASSY BROKEN.  REMOVED AND REPLACED BASE ASSY PER MM.
